15 Nov 2009
You should take Abilify at bed time because one of the most common side effects of the drug is that it makes you sleepy. So it seems natural to take something that makes you sleepy at bed time. You wouldn't take sleeping pills when you get up in the morning, or in the middle of the day at work or school, now would you? Physically and logically, taking Abilify right before bed makes the most sense.
Luckily, Abilify is a medication that you can take without eating food, so you don't to worry about going to sleep with a full stomach. You should however drink at least one full glass of water when you take it though because Abilify can easily dehydrate your body. Also, if you are taking Abilify in pill form, the extra water is needed to dissolve the pill before you swallow.
Hopefully that answers your question, but please let me know if I left anything out that you are curious about. I will always answer to the best of my knowledge.
Best of luck and sweet dreams my friend!
18 Dec 2009
I also would recomend taking abilify at bed time. It makes you sooo sleepy. I made the mistake of taking it during the day when it was first prescribed to me and it totally knocked me out but if I take it at night I actually wake up refreshed. That's somthing I could never say before abilify. Good luck.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Abilify (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dosage for several years now is: Lexapro 20mg/day, Abilify 10mg/day, and Klonopin 1mg/3xday. Oh, and Trazodone 150@bedtime. Wednesday I'm going ...
2 answers • 6 Aug 2011
my son is autistic with ADHD and suffers from aggression, impulsivity, hyperness and lack of focus. He is currently takiing Abilify 10 mg daily, ...
1 answer • 13 Oct 2011
i already take 800mg of seroquel, 30 mg of abilify and 2500mg of depakote, along with thyroid, diabetes, blood pressure, stomach problems and a med ...
2 answers • 5 Feb 2013
Am on med at 5 mg currently. Would like to take half in am and the other half at bedtime. Last few nites I have consistently woke up at 3 am right on ...
2 answers • 12 Feb 2014